Translator Disclaimer
July 1999 On the Asymptotic Distributions of Partial Sums of Functionals of Infinite-Variance Moving Averages
Tailen Hsing
Ann. Probab. 27(3): 1579-1599 (July 1999). DOI: 10.1214/aop/1022677460

Abstract

This paper investigates the asymptotic distribution of the partial sum, $S_N=\sum_{n=1}^N [K(X_n)-EK(X_n)]$, as $N \to \infty$, where ${X_n}$ is a moving average stable process and $K$ is a bounded and measurable function. The results show that $S_N$ follows a central or non-central limit theorem depending on the rate at which the moving average coefficients tend to 0.

Citation

Download Citation

Tailen Hsing. "On the Asymptotic Distributions of Partial Sums of Functionals of Infinite-Variance Moving Averages." Ann. Probab. 27 (3) 1579 - 1599, July 1999. https://doi.org/10.1214/aop/1022677460

Information

Published: July 1999
First available in Project Euclid: 29 May 2002

zbMATH: 0961.60038
MathSciNet: MR1733161
Digital Object Identifier: 10.1214/aop/1022677460

Subjects:
Primary: 60F05.

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.27 • No. 3 • July 1999
Back to Top